# SDR DALA2024031103216

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS BTW 1 THRU 3 BEAMS AT AFT CARGO DOOR SKIN AND ALSO WORN SKIN AT AFT LWR DOOR SKIN CORNER. SUMMARY OF NRC 00016: OUTER SKIN AT AFT CARGO COMPARTMENT DOOR WAS FABRICATED AND REPLACED PER DWG 5910157 REV CW AND B717-200 SRM 51-41-02-0G. (LP #0237570)
